# SDR MWEA95157

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS COCKPIT AND GALLEY CEILING EMERGENCY LIGHTS REMAIN ON WHEN POWER IS REMOVED FROM AIRCRAFT.  REPLACED BATTERY POWER PACK NR 1.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
